# SDR USAA2010052791038

- Difficulty date: May 10, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 88,171 hours, 17,620 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Channel
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - MAJOR REPAIR - CORROSION ON LEFT OVERWING EMERGENCY EXIT HATCH LOWER HAT CHANNEL & UNDER NUT PLATE.  REPLACED LEFT OVERWING EMERGENCY EXIT HATCH LOWER HAT CHANNEL & UNDER NUT PLATE IAW B767 SRM 51-40-02.
